Ukrainian Mathematical Journal

, Volume 41, Issue 12, pp 1385–1389 | Cite as

Indefinite dissipativity and invertibility of linear differential operators

  • A. G. Baskakov
  • V. V. Yurgelas


Differential Operator Linear Differential Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. L. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1970).Google Scholar
  2. 2.
    J. L. Massera and J. J. Schäffer, Linear Differential Equations and Function Spaces, Academic Press, New York-London (1966).Google Scholar
  3. 3.
    B. M. Levitan and V. V. Zhikov, Almost Periodic Functions and Differential Equations [in Russian], Moscow State Univ. (1978).Google Scholar
  4. 4.
    B. F. Bylov, R. É. Vinograd, D. M. Grobman, and V. V. Nemytskii, Theory of Lyapunov Exponents and Its Application to Problems of Stability [in Russian], Nauka, Moscow (1966).Google Scholar
  5. 5.
    V. I. Rozhkov, “Almost-periodic solutions of linear systems with a small parameter multiplying the derivative,” Differents. Uravn.,22, No. 10, 1829–1833 (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • A. G. Baskakov
    • 1
  • V. V. Yurgelas
    • 1
  1. 1.Voronezh UniversityUSSR

Personalised recommendations